# SDR ASAA2014092809246

- Difficulty date: September 28, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 29,374 hours, 9,128 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: EFFB0607
- Condition: Failed
- Location: Nr 2
- Part time: 24,261 hours, 7,259 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C SBCFM56-7B-73-0204-1, NR 2 EEC UPLOAD FAILED.  UNABLE TO UPLOAD SOFTWARE.  ACFT GROUNDED.  REPLACED NR 2 EEC.  CLOSED 4 CIRCUIT BREAKERS.  OPS CHECKJED GOOD, IAW AMM 73-21-60 & IPC 73-21-60-01, SEAM C.
